Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Polynomial Approximation Converging in a Lens-Shaped Region

Jay A. Leavitt
Mathematics of Computation
Vol. 21, No. 99 (Jul., 1967), pp. 491-493
DOI: 10.2307/2003256
Stable URL: http://www.jstor.org/stable/2003256
Page Count: 3
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Polynomial Approximation Converging in a Lens-Shaped Region
Preview not available

Page Thumbnails

  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493